# SDR UPS99830220

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT OTBD SLOT VANE HAS EXFOLIATION CORROSION AT THE INBD END.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1 FIG 2H.
